# SDR VQIA2017F00059

- Difficulty date: October 18, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 10/18/2017 THE FLIGHT CREW OF AIRCRAFT N281VA MSN 6669 WITH 7282 HOURS AND 2481 CYCLES OPERATING VX1060 REPORTED FOLLOWING:  DEFECT:  A STRONG FOUL ODOR NOTED BETWEEN ROWS 3 - 9 THROUGHOUT THE FLIGHT.  RESOLUTION:  PERFORMED OPERATION OF NR 1 & NR 2 PACKS.  NO SMELL DETECTED OPERATIONS CHECKED GOOD.  ALL WORK DONE IAW AMM 21-00-00.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
